# SDR SWIA200211326

- Difficulty date: October 14, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 3,236 hours, 2,513 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Part serial: 750
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL NR 2 WILL NOT ENGAGE.  REMOVED AND REPLACED HORIZONTAL STAB TRIM ACTUATOR AND MOTOR CONTROL UNIT IAW MM 27-42-01 AND 27-42-05.  OPS CHECK GOOD.
